# SDR IPXA2020101661361

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724020800600
- Condition: Delaminated
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C LT WING LOWER SURFACE OF WING TRAILING EDGE OUTBPARD OF FLAP TRACK NR 6 HAS AREAS OF DELAMINATION.  COMPLIED WITH EA 300-5751-27-A2509 UPS EO A300-5720-78-129-A.
